# SDR CVGA20120715001

- Difficulty date: July 15, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N309AK
- Make and model: Beech 400A
- Aircraft serial: RK348
- Aircraft time: 4,643 hours, 4,346 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unbalanced
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE ON CLIMB-OUT.
